Hey all. I'm new here and am seeking some advice. I was diagnoised with Lyme around 7 years ago or so. It was late in the illness and I had started to have seziures. When they took me to the ER they found rashes all over my body. The most recent seziure I had was about a month ago. Is it possible that this is something that is a side effect of us not catching the Lyme sooner? I also get extreme migraines, have arthritis, and suffer with major depression. Has anyone heard of these being side effects that remain chronic after the illness has been treated? Drs are starting to think that I'm just a pill pusher and want pills when all I really want is to live a normal life where I can actually climb flights of stairs like a normal 22 year old. Any suggestions????
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...